# SDR NWAA080503168

- Difficulty date: February 13, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 11,478 hours, 5,975 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 1303A000003
- Part serial: 13032969
- Condition: Malfunctioned
- Location: Flow Control
- Part time: 12,048 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE IN CLIMB, NOTICED STRONG ODOR LIKE ELECTRICAL WIRES HEATING UP, AFT CABIN F/A ALSO DETECTED SAME THING, F/A SAYS IT WAS VERY STRONG ELECTRICAL ODOR.  AIRCRAFT RETURNED TO MSP LANDING UNEVENTFULLY, PASSENGERS THROUGHOUT CABIN DETECTED SIMILAR ODOR.  REPLACED SEALS AND GROUND STRAP ADJACENT TO NR 1 PACK FLOW CONTROL VALVE.  REPLACED NR 1 PACK FLOW CONTROL VALVE.  REPLACED SLEEVE, ELBOW AND SEALS ADJACENT TO HEAT EXCHANGER.  REPLACED L/R OZONE CONVERTERS.  REPLACED RECIRCULATION FILTERS.  CHECKS OK.
